Because of his asthma my son is taking montelucast and by his doctor his blood glucose raised , is there side effect of montelucast to raise blood sugar?
Montelukast - My son have asthma and by his doctor he is taking montelucast?
- 15 May 2016 by Kate786
- 15 May 2016
- asthma, hay fever, glucose, montelukast, side effect, blood, blood sugar
My son have montelucast and his blood glucose raised and also he is having bad depression enxiety and hallucinations .I just need to make sure because of this medicines he is got side effects ?
Merck makes Singulair. You can find those side effects listed for this drug. The patient information also lists many gastrointestinal symptoms and possibility of pancreatitis. It varies with every person but, elevated glucose levels can be associated with changes of mental status (outbursts, "hallucinations"); usually seen with very high glucose but, I have only seen this in adults. The pancreas, other parts of GI tract and kidneys also effects how glucose is managed by the body. If those systems are being effected by the Singulair, these combined body system side effects and a high carbohydrate diet's effects may lead to a person having elevated glucose readings.
Ask doctor for an A1-C test and about home morning glucose level checks. Both test kits are not that costly and are easyly done. The A1-C shows an average of what blood glucose levels have been over prior "3 months" timeframes.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.